# SDR 08FDEA02443

- Difficulty date: June 25, 2008
- Submitted: July 1, 2008
- Operation: Air carrier
- Aircraft: N586FE
- Make and model: Doug MD-11F
- Aircraft serial: 48487
- Aircraft time: 57,780 hours, 12,184 cycles
- System (JASC): 5713 · Wing, Longeron/Stringer
- Part: Stringer
- Part number: ARB29323
- Condition: Cracked
- Location: Zone 500
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING LEADING EDGE STRINGER AT STATION XOS 672 FOUND CRACKED OFF.  REPAIR CARRIED OUT AS PER EA 1-5720-122504,  REPAIR CLASSIFIED MINOR AS PER GMM 6-2-100.
